# SDR UIEA2022080500815

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 99,442 hours, 17,104 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pressure System
- Part number: 60B0025435
- Part serial: NSN
- Condition: Low Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, J

## Discrepancy

AFTER T/O "HYD QTY 1" EICAS MSG, SHORTLY AFTER "HYD SYS 1"( FOUND #1 ADP PRESSURE HOSE LEAKING. R/R #1 ADP PRESSURE HOSE PER AMM 20-11-18. PERFORMED LEAK CHECK, NO LEAKS NOTED PER AMM 29-11-17. SERVICED HYD SYS #1 PER AMM 12-12-01. )
